Friday I started taking Amox Tr-K Clv (Amoxicillin/clavulanic acid) (15 mL Twice a day) and on Sunday i was taking 15mL once a day in the morning like 9:00am. It also took it once a day on Monday, Tuesday. and Wednesday (all mornings like at 9:00am). On Sunday I also started my new birth control pack, its my second one. Also on Monday after Breakfast, lunch and dinner i had loose stool a couple hrs after my meals, it continued until i stopped taking the antibiotic on wed. Now, I take my pill at exactly 10:30pm every night. If I only have loose stool after like 9:00 am was the pill absorbed by my body. Am I still protected?
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on birth control for several months now. I have been recently on amoxicillin for a tooth
Posted 24 Mar 2014 • 1 answer
Posted 1 Jan 2015 • 1 answer
Posted 1 Mar 2015 • 2 answers
Posted 23 Jun 2015 • 1 answer
I have been havibg diarrhea on a daily basis, Dr did an xray & said I am full of stool. She told me?
Posted 2 Apr 2016 • 2 answers